MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER HEAD BIOLOX OPTION Ø 36; CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA MECTACER HEAD BIOLOX OPTION Ø 36; CERAMIC BALL HEAD
Catalog Number 01.29.232H
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 april 2018.(b)(4).On 13 april 2018 the medical affairs director made the following analysis: according to report, the reasons for the third revision of this total hip is recurring dislocation.The information available does not allow a proper evaluation of the case and the determination of causes for loosening is not possible.We don't see any reason to suspect a faulty device.
 
Event or Problem Description
The sales representative has been informed by surgeon on 16 march 2018 that the patient came in complaining of hip pain.The surgeon plans to revise the hip on (b)(6) 2018.On (b)(6) 2018 the revision surgery was performed due to chronic dislocation 3 months after primary.The medacta head dislocated anteriorly from the competitor revision hooded liner that was cemented into competitor revision acetabular cup.

Brand Name
MECTACER HEAD BIOLOX OPTION Ø 36
Common Device Name
CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7428043
Report Number3005180920-2018-00236
Device Sequence Number1963065
Product Code LZO
UDI-Device Identifier07630030809347
UDI-Public07630030809347
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K131518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2021
Device Catalogue Number01.29.232H
Device Lot Number142132
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2018
Initial Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight68